# SDR SWIA200719097

- Difficulty date: September 25, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 13,451 hours, 10,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT BEAM IS CRACKED AT LBL9, FOUND AT C-CHECK.  REPAIRED DAMAGED SECTION OF FLOOR ANGLE AT STA 280 LBL9 IAW CRJ200 REO 601R-53-11-138 REV NC.
